BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1996 >
Volume 22 Number 4 >

Please use this identifier to cite or link to this item:

Title: Calculation of Reliability Characteristics for Regenerative Models
Authors: Kalashnikov, Vladimir
Keywords: Regenerative Process
Semi-Regenerative Process
Geometric Sum
Two-Sided Bounds
Issue Date: 1996
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 22, No 4, (1996), 525p-546p
Abstract: If a regenerative process is represented as semi-regenerative, we derive formulae enabling us to calculate basic characteristics associated with the first occurrence time starting from corresponding characteristics for the semi-regenerative process. Recursive equations, integral equations, and Monte-Carlo algorithms are proposed for practical solving of the problem.
ISSN: 1310-6600
Appears in Collections:Volume 22 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol22-num4-1996-p525-p546.pdf532.87 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback